OPERATOR PADA RUANG FUNGSI TERINTEGRAL DUNFORD

Solikhin Solikhin, Y.D. Sumanto, Susilo Hariyanto, Abdul Aziz


DOI: https://doi.org/10.14710/jfma.v1i2.17

Abstract


An integral Dunford and an operator on Dunford integrable functional space have discussed in this article. The results were shown that the Dunford integrable functional space was a linear function. For every Dunford integrable function on a closed interval, there is an operator that is linear bounded and weak compact operator, whereas its adjoin operator is also linear bounded and weak compact. An operator is weak compact if and only if its adjoin operator is weak compact. Furthermore, the norm of this operator was equal to the norm of its adjoin operator.


Full Text:

PDF

References


Darmawijaya, S. (2007), Pengantar Analisis Abstrak, Jurusan Matematika Fakultas MIPA Universitas Gadjah Mada, Yogyakarta.

Kreyszig, E. (1989), Introductory Funtional Analysis with Applications, John Willey & Sons, USA.

Lee P.Y. (1989), Lanzhou Lectures on Henstock Integration, World Scientific, Singapore.

Gordon, R.A. (1994), The Integral of lebesgue, Denjoy, Perron, and Henstock, Mathematical Society, USA.

Schwabik, S., Guoju, Ye. (2005), Topics in Banach Space Integration, World Scientific, Singapore.

Guoju, Ye., Tianqing, An. (2001), On Henstock-Dunford and Henstock-Pettis Integrals, IJMMS, 25(7): 467-478.

Saifullah. (2003), Integral Henstock-Dunford pada Ruang Euclide Rn, Tesis, Universitas Gadjah Mada, Yogyakarta.

Solikhin, (2013), Perluasan Harnack dan Sifat Cauchy Integral henstock-Dunford pada Ruang Euclide Rn, Jurnal Matematika, 16(1): 8-12.

Solikhin, Sumanto, Khabibah. (2013), Locally dan Globally Small Riemann Sums Fungsi Terintegral Henstock-Dunford pada [a,b], Prosiding Seminar Nasional Matematika dan Pendidikan Matematika, 9 November 2013, A.8 halaman 55-64, ISBN 978–979-16353-9-4.

Solikhin, Sumanto, Khabibah. (2012), Functionally Small Riemann Sums Fungsi Terintegral Henstock-Dunford pada [a,b], Jurnal Sains dan Matematika, 20(3): 58-63.

Solikhin, Sumanto, Siti Khabibah. (2014), Essesntially Small Riemann Sums Fungsi Terintegral Henstock-Dunford pada [a,b], Jurnal Matematika, 17(1): 55-61.

Solikhin, Sumanto, Abdul Aziz. (2014), Fungsi Primitif Integral Henstock-Dunford pada [a,b], Laporan Penelitian, Jurusan Matematika FSM Undip, Semarang.

Solikhin. (2017), Karakteristik Fungsi Primitive Integral Henstock-Dunford pada [a,b], Prosiding Seminar Nasional Matematika dan Pendidikan Matematika, 25 Februari 2017, hal 107-115, ISBN 978–602-6100-0-0.

Solikhin, Heru Tjahjana, Solichin Zaki. (2016), Kekonvergenan Barisan Fungsi Terintegral Henstock-Dunford pada [a,b], Jurnal Matematika, 19(1): 29 - 39.

Solikhin, Heru Tjahjana, Solichin Zaki. (2016), Posisi Integral Henstock-Dunford dan Integral Henstock-Bochner pada [a,b], Prosiding Seminar Nasional Matematika dan Pendidikan Matematika, 5 November 2016, hal MA 85 – MA 92, ISBN 978–602-73403-1-2.


Refbacks

  • There are currently no refbacks.


Publisher:

Department of Mathematics, Faculty of Science and Mathematics, Diponegoro University

Mailing address: Jl. Prof Soedarto, SH, Tembalang, Semarang, Indonesia 50275

Telp./Fax             : (+6224) 70789493 / (+62224) 76480922

Website              : www.math.fsm.undip.ac.id

E-mail                : admin.math@live.undip.ac.id

 

Indexed in:

GOOGLE SCHOLAR CROSSREF SINTA PORTAL GARUDA SCILIT DIMENSIONS